# SDR AU510002063

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Piper PA-28-151
- Engine: Lyc O320D3G
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Exhaust Valve
- Part number: LW12416PO10
- Condition: Seized
- Location: Nr 3 Cylinder
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(AUS) NR 3 CYLINDER EXHAUST VALVE SEIZED IN VALVE GUIDE.
